# SDR MALA050260

- Difficulty date: March 11, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Aircraft time: 15,696 hours, 15,435 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, RECEIVED GREEN HYDRAULIC HI TEMP.  CREW FOLLWED QRH, THEN 45 MINUTES LATER CREW REPORTED YELLOW HYDRAULIC HI TEMP CAME ON.  FOLLOWED QRH, AFTER FOLLOWING QRH FOR BOTH FAULT LIGHTS, THE LIGHTS WENT OUT.  REPLACED NR 3 ENGINE DRIVEN PUMP FOR GREEN HYDRAULIC, YELLOW HYDRAULIC, GROUND RAN FOR 40 MINUTES AT HIGH POWER SETTINGS AND OPERATING ALL YELLOW SYSTEM HYD COMPONENTS.  UNABLE TO DUPLICATE.
